Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotic behaviour of Eisenstein integrals


Author: E. P. van den Ban
Journal: Bull. Amer. Math. Soc. 9 (1983), 311-314
MSC (1980): Primary 22E30, 43A90
DOI: https://doi.org/10.1090/S0273-0979-1983-15189-3
MathSciNet review: 714992
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Casselman and Dragan Miličić, Asymptotic behavior of matrix coefficients of admissible representations, Duke Math. J. 49 (1982), no. 4, 869–930. MR 683007, https://doi.org/10.1215/S0012-7094-82-04943-2
  • 2. J. J. Duistermaat, J. A. C. Kolk, and V. S. Varadarajan, Functions, flows and oscillatory integrals on flag manifolds and conjugacy classes in real semisimple Lie groups, Compositio Math. 49 (1983), no. 3, 309–398. MR 707179
  • 3. S. G. Gindikin and F. I. Karpelevič, Plancherel measure for Riemannian symmetric spaces of non-positive curvature, Dokl. Akad. Nauk SSSR 145 (1962), 252-255=Soviet Math. Dokl. 3 (1962), 962-965. MR 150239
  • 4. Harish-Chandra, On the theory of the Eisenstein integral, Lecture Notes in Math., vol. 266, Springer-Verlag, Berlin and New York, 1972, pp. 123-149. MR 399355
  • 5. Harish-Chandra, Harmonic analysis on real reductive groups. I, J. Funct. Anal. 19 (1975), 104-204. MR 399356
  • 6. Harish-Chandra, Harmonic analysis on real reductive groups. II, Invent. Math. 36 (1976), 1-55. MR 439993
  • 7. Harish-Chandra, Harmonic analysis on real reductive groups. III, Ann. of Math. (2) 104 (1976), 117-201. MR 439994
  • 8. L. Pochhammer, Ueber ein Integral mit doppeltem Umlauf, Math. Ann. 35 (1890), 470-494.
  • 9. P. C. Trombi and V. S. Varadarajan, Spherical transforms on semisimple Lie groups, Ann. of Math. (2) 94 (1971), 246-303. MR 289725
  • 10. P. C. Trombi, Asymptotic expansions of matrix coefficients: the real rank one case, J. Funct. Anal. 30 (1978), no. 1, 83–105. MR 513480, https://doi.org/10.1016/0022-1236(78)90057-5
  • 11. E. P. van den Ban, Asymptotic expansions and integral formulas for eigenfunctions on a semisimple Lie group, Thesis, Rijksuniversiteit Utrecht, 1982.
  • 12. G. Warner, Harmonic analysis on semi-simple Lie groups. I, II, Springer-Verlag, Berlin and New York, 1972. MR 498999

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 22E30, 43A90

Retrieve articles in all journals with MSC (1980): 22E30, 43A90


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15189-3

American Mathematical Society